U.S. doctors online nowAsk doctors free
Jacksonville, FL
A 34-year-old female asked:

Dx w/h colitis two days ago, been sick since last friday, nauseated, can't eat, gas, watery stool. on cipro, (ciprofloxacin) lower back pain. trouble breathing..

1 doctor answer3 doctors weighed in
Dr. Laurence Fox
Specializes in Family Medicine
ER Visit: Trouble breathing indicates need for immediate evaluation. Diarrhea can cause electrolyte disturbances that can be life threatening. Could also be medication allergy. You need to either call 911 or go to ER immediately
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 19, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.